Facebook Pixel

condom not broke + plan b, am i pregnant?

By August 24, 2016 - 8:53am
Rate This

Please help!
My last period was July 8. We did it on July 16 with condom and the condom did not break at all. We even checked it after to see if there are holes in it but there's none. When I got home, I became very nervous so I took plan b probably 9 hours later. A week after which was July 23, I bled. Bright red blood, as heavy as my period but I assumed that it was only the withrawal bleeding. Until now, I still do not have any period at all but I have sore legs, severe back pain and white discharge. Am I pregnant? Im so worried. Thank you. I hope you could help ease my mind.

Add a Comment5 Comments


Hello please help me,

Welcome to the EmpowHER community. I am glad you reached out to us. You can relax. You did not become pregnant. The heavy bleeding proved that.

There was really no need to take Plan B since your partner wore a condom and there was no contraceptive failure.

Changes in the menstrual cycle are a side effect of ECP. The next monthly period can start earlier or later than normal. Flow can be lighter or heavier than normal.

Hope this eases your mind:)

August 24, 2016 - 9:24am
(reply to Maryann Gromisch RN)

Thank you so much, forgive me but forums about ECP failure scares me a lot. Can my period be late for two weeks? What if it does not apper after two weeks am I still okay? And may I ask you about this white discharge, it's thick and creamy and it turns into yellow in my underwear. Is that okay? I apologize for being too demanding but I am having too much paranoia, i swear I will refrain from sex after this.

August 24, 2016 - 9:56am
Guide (reply to please help me)

Hi please help me,

Generally, the change is when your next period can start is not more than five days. The white discharge sounds like you are about to ovulate.

Try to relax because stressing out will only cause a further delay.

It is advised to test for pregnancy if you have not had any bleeding within three weeks of taking an ECP.


August 24, 2016 - 10:01am
(reply to Maryann Gromisch RN)

Hi Nurse Maryann, it has been a month since that heavy bleeding, is it possible that I am ovulating so late? Does a withrawal bleeding foretells that I am safe from pregnancy? And when can I expect my period? I am sorry that I have a lot of inquiries because I do not have someone to share this problem of mine. By the way, you are a great person. Thank you for making me hopeful today, you are my miracle Ma'am.

August 24, 2016 - 11:08am
Guide (reply to please help me)

Hi please help me,

Thank you for your kind words.

The bleeding does tell you that you did not become pregnant.

You had the bleeding on July 23. One side effect of an emergency contraceptive is changes in your menstrual cycle. Your next period can start later than expected, usually not more than five days.

So, you should start your period around August 28. If you are still concerned, consider speaking with your gynecologist. It is always possible that the synthetic hormones in the pill upset your natural balance.


August 25, 2016 - 9:20am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!